# SDR DHL2003805528

- Difficulty date: August 18, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Worn
- Location: Rt Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD STUB WING L/E FORMER WORN AT XW 454.000.  REMOVED FASTENERS IAW SRM 51-1-20D PG 21.  FABRICATED ANGLE DOUBLER IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  PERFORMED HEAT TREATMENT IAW SRM 51-1-1 PG 17.  INSTALLED ANGLE DOUBLER WITH NEW FASTENERS ON RIGHT WING OTBD STUB WING 57-2-0 PG 9-10 SRM 51-1-21 PG 1.  FOR REMOVAL AND INSTALLATION OF RIGHT OTBD STUB WING SEE N/R 2030.
